# SDR AALA201704059027

- Difficulty date: April 3, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N133AN
- Make and model: Airbus A321-231
- Aircraft serial: 6482
- Aircraft time: 7,496 hours, 2,262 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367521405000
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. DELAMINATION ON AFT CARGO FLOOR PANEL 150DF. REPLACED FLOOR PANEL 150DF PER AMM 53-42-14.
